The spectrum of α-resolvable λ-fold (K_4 - e)-designs

Mario Gionfriddo, Giovanni Lo Faro, Salvatore Milici, Antoinette Tripodi

Abstract


A λ-fold G-design is said to be α-resolvable if its blocks can be partitioned into classes such that every class contains each vertex exactly α times. In this paper we study the α-resolvability for λ-fold (K4 − e)-designs and prove that the necessary conditions for their existence are also sufficient, without any exception.


Keywords


alpha-resolvable G-design, alpha-parallel class, (K_4 - e)-design

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.978.b8a

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications